Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 11, 2011, 7:47 AM EDT for Ottawa County, Michigan. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 7:47 AM EDT (11:47 UTC)
- Expired
- Jul 11, 2011, 8:45 AM EDT
- In force
- 58 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:37 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 11.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092
WUUS53 KGRR 111147
SVRGRR
MIC139-111245-
/O.NEW.KGRR.SV.W.0078.110711T1147Z-110711T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 AM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 845 AM EDT
* AT 743 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MUSKEGON TO 20 MILES SOUTHWEST OF GRAND
HAVEN..AND MOVING SOUTHEAST AT 55 MPH. SMALL HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
GRAND HAVEN... HOLLAND... BEECHWOOD...
HUDSONVILLE... COOPERSVILLE... HOLLAND STATE PARK...
LAKE MACATAWA... CHESTER TWP... OLIVE CENTER...
FERRYSBURG... SPRING LAKE... DRENTHE...
BAUER... JAMESTOWN... JENISON...
MARNE... EASTMANVILLE... LAMONT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4312 8591 4321 8591 4320 8579 4277 8578
4276 8621 4297 8623 4312 8628
TIME...MOT...LOC 1147Z 302DEG 48KT 4315 8625 4290 8651
WIND...HAIL 60MPH <1.00IN
$$
COBB1 follow-up statement
309
WWUS53 KGRR 111247
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
847 AM EDT MON JUL 11 2011
MIC139-111256-
/O.EXP.KGRR.SV.W.0078.000000T0000Z-110711T1245Z/
OTTAWA MI-
847 AM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY
AFTERNOON FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4312 8591 4321 8591 4320 8579 4277 8578
4276 8621 4297 8623 4312 8628
TIME...MOT...LOC 1147Z 302DEG 48KT 4315 8625 4289 8651
$$
93What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:30 AM EDT, 17 minutes earlier.
Area forecast discussion, Jul 11, 7:30 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 730 AM EDT MON JUL 11 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(430 AM EDT MON JUL 11 2011) VERY WARM AND HUMID CONDITIONS WILL CONTINUE TODAY AND AN APPROACHING COLD FRONT WILL TRIGGER THE DEVELOPMENT OF SCATTERED SHOWERS AND STORMS WELL OUT AHEAD OF IT THIS MORNING AND AFTERNOON. A FEW SEVERE STORMS ARE POSSIBLE. HIGH PRESSURE WILL BUILD IN FOR TUESDAY THROUGH LATE WEEK BRINGING FAIR WEATHER. && .SHORT TERM...(430 AM EDT MON JUL 11 2011) (TODAY THROUGH WEDNESDAY AFTERNOON) OUR PRIMARY SHORT TERM FCST CHALLENGE IS TO EVALUATE CONVECTIVE AND SVR WX POTENTIAL TODAY. THE ATMOSPHERE WILL POTENTIALLY BECOME MODERATELY UNSTABLE OUT AHEAD OF THE APPROACHING COLD FRONT TODAY WITH SB CAPES REACHING AROUND 2000 J/KG. DEEP LAYER SHEAR IS FAVORABLE REACHING AROUND 35-40 KTS. SHOWERS AND TSTORMS OFF TO OUR WNW ACROSS WI EARLY THIS MORNING WILL MOST LIKELY MOVE INTO OUR AREA BY MID TO LATE MORNING. THIS NOTION IS SUPPORTED BY 00Z 4KM WRF NMM SIM Z GUIDANCE. THE OUTFLOW FROM THIS ACTIVITY MAY IN TURN LIMIT OUR CONVECTIVE POTENTIAL SIGNIFICANTLY THIS AFTERNOON. IN ADDITION THERE ARE SEVERAL LIMITING FACTORS TO CONVECTIVE/SVR WX POTENTIAL INCLUDING WEAK SFC CONVERGENCE/LIFT AND AN UNFAVORABLE LLJ. A CONSENSUS OF 00Z GFS/NAM GUIDANCE POPS/QPF ARE STILL QUITE LOW AND IT IS NOTED THAT THE AXIS OF GREATER INSTABILITY WILL BE OFF TO OUR SOUTH ACROSS IL/IN/OH. SO A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY BUT THE BETTER CHC FOR SEVERE WX WILL BE FURTHER SOUTH IN THE AXIS OF STRONGER INSTABILITY. NW WINDS BEHIND THE FRONT WILL ADVECT A DRIER AIRMASS INTO OUR AREA TUESDAY AS A SFC RIDGE BEGINS TO BUILD IN FROM THE NW. THAT HIGH PRESSURE RIDGE WILL BRING FAIR AND SEASONABLY COOL CONDITIONS FOR TUESDAY NIGHT AND WEDNESDAY. && .LONG TERM...(430 AM EDT MON JUL 11 2011) (WEDNESDAY NIGHT THROUGH SUNDAY) THE ENTIRE LONG TERM PERIOD WILL BE CHARACTERIZED BY A BUILDING UPPER RIDGE OVER THE PLAINS AND GREAT LAKES. THE RISING HEIGHTS AND CORRESPONDINGLY WARMING 850MB TEMPS WILL RESULT IN GRADUALLY WARMING TEMPERATURES FROM THURSDAY THROUGH SUNDAY. HIGHS ON THURSDAY WILL BE RIGHT NEAR NORMAL IN THE LOWER 80S...WARMING TO AROUND 90 INTO THE WEEKEND. AS IS NORMALLY THE CASE WITH A BUILDING UPPER RIDGE...PRECIPITATION CHANCES ARE NOT EXPECTED TO BE GREAT. IN FACT...YOU COULD MAKE THE CASE TO GO DRY THROUGH THE ENTIRE LONG TERM. MAIN TIME FRAME OF CONCERN WILL BE FRIDAY AND FRIDAY NIGHT. THE ECMWF BRINGS A CONVECTIVE COMPLEX THROUGH THE REGION ASSOCIATED WITH A SHORTWAVE CRESTING THE RIDGE. THE GFS IS LESS BULLISH ON THIS WAVE AND IN TURN THE ASSOCIATED PRECIPITATION. THE GFS SEEMS TO BE THE MORE CONSISTENT MODEL OF LATE WITH THE ECMWF TRENDING TOWARD IT WITH SUCCESSIVE RUNS. SO...A LEAN TOWARD THE GFS FOR THIS FORECAST. WARMER AND DRIER IS MY INTUITION THROUGH THE PERIOD. THAT SAID MAINTAINED SMALL CHANCES FOR SHOWERS AND STORMS FRIDAY AND FRIDAY NIGHT. BOTH THE GFS AND ECMWF SHOW A GOOD PUSH OF 850MB DEW POINTS FRIDAY AND FRIDAY NIGHT...BUT THE ECMWF IS MUCH MORE PRONOUNCED. AT THIS POINT SEE NO HARM IN KEEPING THE POPS...BUT CAN SEE US TRENDING THEM OUT WITH TIME. THE ACTUAL GRIDDED POPS ARE 25 PERCENT FRIDAY/FRIDAY NIGHT. && .AVIATION...(730 AM EDT MON JUL 11 2011) ROUGH MORNING EXPECTED AT MKG AND GRR. COULD SEE DAMAGING TO DESTRUCTIVE WIND GUSTS AT BOTH SITES...PARTICULARLY AT MKG...WITH IMPRESSIVE AND MATURE COMPLEX OF STORMS OVER THE LAKE. DECIDED TO GO ABOUT AS AGGRESSIVE AS I FEEL COMFORTABLE WITH AT THE MKG TAF. THIS LINE OF STORMS MAY WEAKEN BY THE TIME IT GETS TO THE EASTERN TAFS. NEVERTHELESS SOME PERIODS OF IFR VISBYS ARE EXPECTED ALONG WITH POTENTIALLY VERY STRONG WIND GUSTS THIS MORNING. SCATTERED AFTERNOON THUNDERSTORMS WILL MAINLY AFFECT THE SOUTHERN/EASTERN TAFS BUT TOUGH TO NAIL DOWN WHERE THOSE MAY DEVELOP. CONDITIONS IMPROVE TOWARD SUNSET. && .MARINE...(430 AM EDT MON JUL 11 2011) FAIRLY MINIMAL WIND AND WAVE ACTION IS ANTICIPATED TODAY BUT STORMS COULD PRODUCE GUSTY WINDS. A NORTHERLY FLOW DEVELOPS BEHIND THE FRONT TUESDAY WHEN THE WAVES MAY BUILD SLIGHTLY. && .HYDROLOGY...(430 AM EDT MON JUL 11 2011) THE HIGH PRECIPITABLE WATER AIRMASS REMAINS OVER OUR AREA TODAY AND A FEW STORMS MAY PRODUCE LOCALLY HEAVIER RAINFALL. HOWEVER SIGNIFICANT FLOODING IS NOT ANTICIPATED TODAY GIVEN THE LOCALIZED NATURE OF HEAVIER SHOWERS AND 00Z GUIDANCE CONSENSUS MODEL QPF REMAINS QUITE LOW. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: LAURENS SHORT TERM: LAURENS LONG TERM: DUKE AVIATION: HOVING MARINE: LAURENS HYDROLOGY: LAURENS
Hazardous weather outlook, Jul 11, 5:21 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 521 AM EDT MON JUL 11 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 521 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF SOUTHWEST LOWER MICHIGAN BETWEEN 800 AM AND 1000 PM. THE FIRST THREAT WILL COME FROM A LINE OF STORMS MOVING EAST OUT OF WISCONSIN AT DAYBREAK. THIS LINE WILL MOVE INTO THE AREA AFTER 800 AM WITH DAMAGING WINDS BEING THE MAIN THREAT. THE MORNING STORMS MAY ACT TO FOCUS ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN LOWER MICHIGAN THIS AFTERNOON AND EVENING...ESPECIALLY SOUTH OF A HOLLAND TO ST. JOHNS LINE. STORMS THIS AFTERNOON AND EVENING HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL TO AROUND THREE QUARTERS OF AN INCH IN DIAMETER...TORRENTIAL RAINS AND CLOUD TO GROUND LIGHTNING STRIKES. THUNDERSTORM MOVEMENT WILL BE TO THE EAST AT 30 TO 40 MPH TODAY. HEAT INDEX VALUES TODAY MAY PUSH INTO THE MID TO UPPER 90S IN AREAS THAT DO NOT SEE SUBSTANTIAL THUNDERSTORM DEVELOPMENT AND CLOUDS. THE GREATEST POTENTIAL FOR THIS TO OCCUR WILL BE ALONG INTERSTATE 94 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM AROUND 800 AM THIS MORNING INTO THE EVENING HOURS. LMZ844>849-120930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 521 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OUT ON LAKE MICHIGAN TODAY. TWO TIME FRAMES OF CONCERN EXIST...THE FIRST BEING THIS MORNING AS A LINE ROLLS EAST OUT OF WISCONSIN. STORMS POTENTIALLY WILL BE MOVING THROUGH THE AREA BETWEEN 800 AM AND NOON. ADDITIONAL STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY SOUTH OF MUSKEGON. DAMAGING WINDS...CLOUD TO WATER LIGHTNING AND TORRENTIAL RAINS WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM AROUND 800 AM THIS MORNING INTO THE EVENING HOURS. DUKE
In the hours before
Special weather statement, Jul 11, 6:54 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
654 AM EDT MON JUL 11 2011
MIZ037-111200-
MASON-
654 AM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 649 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LUDINGTON...MOVING EAST AT
30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM
EDT MONDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4418 8637 4417 8604 4382 8604 4382 8644
4397 8647 4403 8652 4406 8652 4409 8650
4412 8644 4418 8640 4418 8637 4419 8639
4420 8637
TIME...MOT...LOC 1053Z 248DEG 26KT 4391 8654
DUKESpecial weather statement, Jul 11, 7:19 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 719 AM EDT MON JUL 11 2011 MIZ064-065-071>073-111215- ALLEGAN-BARRY-CALHOUN-KALAMAZOO-VAN BUREN- 719 AM EDT MON JUL 11 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 716 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PULLMAN TO DECATUR...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN. && LAT...LON 4207 8599 4258 8615 4276 8521 4207 8499 TIME...MOT...LOC 1118Z 261DEG 30KT 4251 8600 4213 8588 DUKE
Local storm report, Jul 11, 7:43 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
743 AM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM TSTM WND GST 5 WSW WHITEHALL 43.37N 86.42W
07/11/2011 M66 MPH MUSKEGON MI BROADCAST MEDIA
MEASURED WIND GUST AT THE WHITE RIVER LIGHTHOUSE. REPORT
COURTESY OF WOODTV.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:23 AM EDT | Special Marine Warning | GRR | 112 min | |
| Jul 11, 6:49 AM EDT | Severe Thunderstorm Warning | GRR | Oceana | 56 min |
| Jul 11, 7:04 AM EDT | Special Marine Warning | GRR | 116 min | |
| Jul 11, 7:15 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 50 min |
| Jul 11, 7:19 AM EDT | Special Weather Statement | GRR | Barry, Kalamazoo | 56 min |
| Jul 11, 7:22 AM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 31 min |
| Jul 11, 7:31 AM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 59 min |
| Jul 11, 7:38 AM EDT | Severe Thunderstorm Warning | GRR | Lake, Newaygo, Oceana | 52 min |
| Jul 11, 7:48 AM EDT | Special Weather Statement | GRR | Kalamazoo | 57 min |
| Jul 11, 7:59 AM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent, Mecosta, Montcalm | 91 min |
| Jul 11, 8:39 AM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella | 51 min |
| Jul 11, 8:42 AM EDT | Areal Flood Advisory | GRR | Kent, Ottawa | 6 hr |
| Jul 11, 8:48 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 44 min |
| Jul 11, 8:56 AM EDT | Severe Thunderstorm Warning | GRR | Clinton | 52 min |
| Jul 11, 9:09 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry | 5 hr |
| Jul 11, 9:24 AM EDT | Special Marine Warning | GRR | 111 min | |
| Jul 11, 9:46 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa, Van Buren | 73 min |
| Jul 11, 10:21 AM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Kalamazoo, Kent | 84 min |
| Jul 11, 10:29 AM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 31 min |
| Jul 11, 10:53 AM EDT | Coastal Flood Warning | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 9 hr |
| Jul 11, 10:58 AM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ionia, Montcalm | 44 min |
| Jul 11, 11:01 AM EDT | Areal Flood Advisory | GRR | Calhoun, Kalamazoo, Van Buren | 3 hr |
| Jul 11, 11:25 AM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ingham, Jackson | 45 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.